# SDR SWIA2024111200903

- Difficulty date: September 3, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 37,482 hours, 27,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE TRU BAY FLOOR LEFT SIDE FS193.25 AT CUT OUT FOR FRAME. (MARKED IN RED)     (C-CHECK RO 11/11/2024)    REPAIRED TRU BAY FLOOR LEFT SIDE FS193.25 REF CRJ-900 SRM 53-11-43-201-001-A01.COMPLIED WITH 51-900-1002-SKY
